# SDR SWIA200617204

- Difficulty date: September 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 2,228 hours, 1,481 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SIDEWALL LIGHTING FLICKERING WITH AN ASSOCIATED ELECTRICAL HOT SMELL FROM CB PANELS IN COCKPIT AND A RELAY CLICKING SOUND COMING FROM FLIGHT ATTENDANT SWITCH PANEL.  REPLACED RELAY 156 IAW MM 33-21-00.  OPERATIONAL CHECKS GOOD.
